# SDR SWAA115440

- Difficulty date: July 25, 2011
- Submitted: July 27, 2011
- Operation: Air carrier
- Aircraft: N335SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23939
- Aircraft time: 75,069 hours, 66,648 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 100064901
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DIVERSION -  AT 37,000 FEET AFT CARGO FIRE LIGHT ILLUMINATED.  AFTER CLEARING MASTER FIRE WARNING, LIGHT WENT OUT, SYSTEM TEST OK.  UPON DISCHARGING FIRE FIRE BOTTLES, AFT CARGO FIRE LIGHT RE-ILLUMINATED, THEN WHEN OUT.  INSPECTED FWD AND AFT CARGO COMPARTMENTS, NO SIGNS OF FIRE.  REMOVED AND REPLACED AFT CARGO SMOKE DETECTORS PER MM.
